# SDR UALA2012080604156

- Difficulty date: August 3, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 43,890 hours, 9,401 cycles
- Engine: Pwa PW4077
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT INBD TIRE WORN.  REPLACED TIRE.
